# SDR EE4Y2024090220809

- Difficulty date: September 2, 2024
- Submitted: September 2, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N273NV
- Make and model: Airbus A320-214
- Aircraft serial: 3076
- Aircraft time: 38,011 hours, 25,809 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Lug
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AS PER ALLEGIANT WORK CARD 552600-01-001, EMPENAGE LH ELEVATOR I/B AND O/B ACTUATOR FITTING O/B LOCKING LUG WITH CRACK WAS FOUND. PERFORMED REPAIR AT LH ELEVATOR I/B AND O/B ACTUATOR FITITNG LOCKING LUG IAW A320 SRM 55-26-47-300-001 PARAG 2A FIG 001 SHEET 1. THIS REPAIR IS CAT A. THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1P213 ITEM 3-47.
